Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Multiplication of a Schubert polynomial by a Schur polynomial

Title data

Kohnert, Axel:
Multiplication of a Schubert polynomial by a Schur polynomial.
In: Annals of Combinatorics. Vol. 1 (1997) . - pp. 367-375.
ISSN 0218-0006
DOI: https://doi.org/10.1007/BF02558487

Abstract in another language

Schur polynomials are a special case of Schubert polynomials. In this paper, we give an algorithm to compute the product of a Schubert polynomial with a Schur polynomial on the basis of Schubert polynomials. This is a special case of the general problem of the multiplication of two Schubert polynomials, where the corresponding algorithm is still missing. The main tools for the given algorithm is a factorization property of a special class of Schubert polynomials and the transition formula for Schubert polynomials.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Schubert polynomial; Schur function; transition formula
Subject classification: Mathematics Subject Classification Code: 05E05 14M15
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Apr 2016 09:06
Last Modified: 03 Nov 2023 07:36
URI: https://eref.uni-bayreuth.de/id/eprint/32169